Sh:359

Bib entry
@article{Sh:359,
 author = {Bonnet, Robert and Shelah, Saharon},
 title = {{On HCO spaces. An uncountable compact $T_2$ space, different from $\aleph_1+1$, which is homeomorphic to each of its uncountable closed subspaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {84},
 number = {3},
 year = {1993},
 pages = {289--332},
 issn = {0021-2172},
 doi = {10.1007/BF02760945},
 mrclass = {54G99 (54A35)},
 mrnumber = {1244672},
 mrreviewer = {Judith Roitman},
 doi = {10.1007/BF02760945}
}